# SDR ASAA2018103026676

- Difficulty date: October 30, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 47,417 hours, 13,973 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Module
- Part number: 8143924002
- Part serial: 98103177
- Condition: Failed
- Location: Cockpit
- Part time: 40,394 hours, 17,306 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING ALTITUDE WINDOW IN PRESSURIZATION PANEL WOULD NOT RESET AFTER LANDING ( READS ONLY 50 FEET OR 0). GROUNDED - YES. CONFIRMED. REPLACED CABIN PRESS CTRL MODULE REF AMM 21-31-02. GND VERIFICATION GOOD.
